Translator Disclaimer
June 2018 Uniqueness for the difference monomials of $\rm{P}$-adic entire functions
Chao Meng, Gang Liu
Tbilisi Math. J. 11(2): 67-76 (June 2018). DOI: 10.32513/tbilisi/1529460023

Abstract

The aim of this paper is to discuss the uniqueness of p-adic difference monomials $f^{n}f(z+c)$. The results obtained in this paper are the p-adic analogues and supplements of the theorems given by Qi, Yang and Liu [Uniqueness and periodicity of meromorphic functions concerning the difference operator, Comput. Math. Appl. 60(2010), 1739-1746], Wang, Han and Wen [Uniqueness theorems on difference monomials of entire functions, Abstract Appl. Anal. 2012(2012), Article ID 407351], Yang and Hua [Uniqueness and value-sharing of meromorphic functions, Ann. Acad. Sci. Fenn. Math. 22(1997), 395-406].

Citation

Download Citation

Chao Meng. Gang Liu. "Uniqueness for the difference monomials of $\rm{P}$-adic entire functions." Tbilisi Math. J. 11 (2) 67 - 76, June 2018. https://doi.org/10.32513/tbilisi/1529460023

Information

Received: 14 July 2017; Accepted: 30 January 2018; Published: June 2018
First available in Project Euclid: 20 June 2018

zbMATH: 07172265
MathSciNet: MR3954184
Digital Object Identifier: 10.32513/tbilisi/1529460023

Subjects:
Primary: 30D35
Secondary: 11S80

Rights: Copyright © 2018 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.11 • No. 2 • June 2018
Back to Top